Hi everyone. I've been experiencing stomach aches around the same time everyday (late evening to 11pm). I took plan B around Fourth of July and for the past month Ive been feeling so sick. I'm not sure if it's the Plan B but certain foods especially fried foods will make me feel nauseous. I've been trying to eat healthier lately which has helped but every other night I experience abdominal pain and very overwhelming nausea although I do not vomit. I can't be pregnant because I had my period a week and a half ago. I can't find anything on google because they just lead me to very serious situations. Anything I can do to stop the stomach aches or the nausea?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2014 • 1 answer
Birth Control - Still not feeling good with this depo shot. Still have been sick on my stomach sore?
Posted 24 Nov 2014 • 1 answer
Posted 23 Apr 2016 • 0 answers
Posted 28 Nov 2016 • 2 answers
Posted 27 Feb 2017 • 3 answers